On exponentially discounted adaptive control
Tyrone E. Duncan; Petr Mandl; Bożenna Pasik-Duncan
Kybernetika (1990)
- Volume: 26, Issue: 5, page 361-372
- ISSN: 0023-5954
Access Full Article
topHow to cite
topReferences
top- A. Aloneftis, Stochastic Adaptive Control, (Lecture Notes in Control and Information Sciences 98.) Springer-Verlag, Berlin -Heidelberg-New York 1987. (1987) Zbl0626.93002MR0906867
- K. J. Åström, B. Wittenmark, Adaptive Control, Addison-Wesley, Reading 1989. (1989)
- T. E. Duncan, B. Pasik-Duncan, Adaptive control of continuous time linear stochastic systems, Mathematics of Control, Signals and Systems (to appear). Zbl0811.93068MR1027320
- R. Z. Has'minskii, Stochastic Stability of Differential Equations (translation from Russian), Sigthoff and Noordhoff, Alphen aan den Rijn 1980. (1980) MR0600653
- M. Laušmanová, A vanishing discount limit theorem for controlled Markov chains, Kybernetika 25 (1989), 5, 366-374. (1989) MR1024711
- P. Mandl T. E. Duncan, B. Pasik-Duncan, On the consistency of a least squares identification procedure, Kybernetika 24 (1988), 5, 340-346. (1988) MR0970211
- B. Maslowski, An application of 1-condition in the theory or stochastic differential equations, Casopis pro pest. mat. 112(1987), 3, 296-307. (1987) MR0905976